# SDR 98ZZZX1663

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4631V
- Make and model: Varga 2150AMORISY
- Aircraft serial: VAC8777
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: BA4101
- Condition: Deteriorated
- Location: Carb Heat Box
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CARBURETOR HEAT BOX GASKET P/N BA-4101 (BRACKETT) IN A DETERIORATED CONDITION.  ON VARGA MODEL 2150A  THERE ARE TWO BA-4101 GASKETS.  ONE BETWEEN THE AIR VARGA P/N 30020-31 DUCT ASSY, AND ONE BETWEEN DUCT ASSY AND VARGA P/N 30020-32  CARBURETOR HEAT BOX.  THE GASKET BETWEEN THE CARB AIR BOX AND DUCT ASSY IS THE SAME GASKET THAT AD 96-09-06 APPLIES.  AIRCRAFT TT 1,526.0 HOURS, TT ON PART UNKNOWN.
